Show simple item record

dc.contributor.authorRíos, David
dc.contributor.authorRestrepo, Juan C.
dc.date.accessioned2013-07-09T19:00:42Z
dc.date.available2013-07-09T19:00:42Z
dc.date.issued2013-07-09
dc.identifier.urihttp://hdl.handle.net/10893/4640
dc.description.abstractWe report a case of a 47-year-old male, who was referred to the clinical hepatology services at Pablo Tobón Uribe Hospital for evaluation of a jaundice syndrome. After undergoing several exams, we diagnosed hepatic hydatidosis and the patient was treated with albendazole; however, after five months of uninterrupted treatment the patient again consulted and his liver test showed marked hepatocellular damage. This time, the patient was diagnosed with drug-induced liver injury due to albendazole, based on information from the clinical record, history of drug consumption, clinical and laboratory tests improved after discontinuing the medication and after discarding other possible causes; this diagnosis was supported by the CIOMS/RUCAM scale, which showed a “likely” correlation between hepatocellular damage and drug toxicity etiology. Presentamos el caso de un paciente masculino de 47 años de edad, quien fue remitido al servicio de hepatología clínica del Hospital Pablo Tobón Uribe para el estudio de un síndrome ictérico. Tras realizársele varios análisis, se le diagnosticó hidatidosis hepática y recibió albendazol como terapia, sin embargo, después de cinco meses de tratamiento ininterrumpido consultó nuevamente y su perfil hepático mostró marcado daño hepatocelular. Se le diagnosticó entonces una hepatitis toxica inducida por albendazol basados en la información de la historia clínica, el antecedente de consumo del fármaco, la mejoría clínica y en las pruebas de laboratorio tras suspender el medicamento y después de descartar las otras causas posibles; este diagnóstico fue respaldado por la escala CIOMS/RUCAM, que mostró una correlación probable entre el daño hepatocelular y la etiología toxica farmacológica.spa
dc.language.isoengspa
dc.subjectHepatitisspa
dc.subjectAlbendazolespa
dc.subjectDruginduced liver injury (DILI)spa
dc.subjectAlbendazolspa
dc.subjectLesión hepática inducida por fármacos (DILI)spa
dc.titleAlbendazole-induced liver injury: a case reportspa
dc.title.alternativeLesión hepática inducida por albendazol: reporte de un casospa
dc.typeArtículo de revistaspa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa


Files in this item

Thumbnail
Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record